bannednutritionnapsgear eudomestic

Tracing side effects from Primo/Test/EQ

cojgcoys81

New member
Member
I can already hear responses like "there's no way to tell," but any wild-ass guesses are appreciated. . .

I am finishing a Primo/EQ/Test cycle. I have run test only cycles before with no mood-related side effects. This time, I felt great during the cycle. I stopped primo a week and a half ago (ran out, end of cycle anyway), and have since been irritable and negative. I wonder if a) the primo was counteracting some of the mood stuff EQ can bring out; b) if the bad mood is just adjusting to lack of exogenous DHT-based substances; and/or c) I'm just a moody prick.
 

stevesmi

Moderator
VIP Moderator
the primo is still in your system for many weeks. 50 days .. so 10 days off isn't really the case so throw that theory out
 

DylanGemelli

Founding Member
Super Moderator
it has nothing to do with the primo and as Steve pointed out, its definitely still in your system, so you can scratch that... you should just get bloodwork done
 

FarmStrong24

Official Rep
V.I.P.
Member
I would ay to get bloodwork done but the guys are right about primobolan staying in your system for a longer period of time. Even if it were not, it would not be contributing to you being moody
 
Top